MathSciNet Relay Station
MathSciNet bibliographic data
MR330226 (48 #8564) 16A60
Osofsky, Barbara L. The subscript of $\aleph \sb{n}$, projective dimension, and the vanishing of $\varprojlim\sp{(n)}$. Bull. Amer. Math. Soc. 80 (1974), 8–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement